MathSciNet Relay Station
MathSciNet bibliographic data
MR1394305 (97k:05208) 05E15 (05A10 05A30 05E10)
Garsia, A. M.; Haiman, M. A remarkable $q,t$-Catalan sequence and $q$-Lagrange inversion. J. Algebraic Combin. 5 (1996), no. 3, 191–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement